# SDR CHIA2019043033850

- Difficulty date: March 31, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 18,802 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 320
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT 2500' AGL THE AIRCRAFT RECEIVED ONE ROUND ON THE BOTTOM OF AIRCRAFT AT STATION 320 RIGHT SIDE OF THE HOOKWELL. DAMAGE WAS DISCOVERED ON POST FLIGHT.
